MAUDE Adverse Event Report: ACCUTRON, INC. DIGITAL ULTRA FLUSHMOUNT PACKAGE H CHAIR; FLOWMETER

ACCUTRON, INC. DIGITAL ULTRA FLUSHMOUNT PACKAGE H CHAIR; FLOWMETER
Model Number 56800-CHAIR
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that patients felt temporarily disoriented during procedures involving the accutron digital ultra flowmeter.The reported event was confirmed to occur on four separate dates.
 
Additional Manufacturer Narrative
Accutron has contacted the user facility requesting the device subject of the reported event to be returned for evaluation.The investigation in the reported event is in process; a follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The accutron digital ultra flowmeter was returned for evaluation.During evaluation the unit was fully tested and no issues were noted with the function or operation of the device.The reported event could not be duplicated.The customer received a replacement digital ultra flowmeter; no additional issues have been reported.

Brand Name
DIGITAL ULTRA FLUSHMOUNT PACKAGE H CHAIR
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
daniel davy
1733 west parkside ln.
phoenix, AZ 85027
4403927453
MDR Report Key18159218
Report Number2020813-2023-00005
Device Sequence Number6588589
Product Code BSZ
UDI-Device Identifier00813830024258
UDI-Public(01)00813830024258
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number56800-CHAIR
Device Catalogue Number56800-CHAIR
Device Lot Number(10)2888127
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date05/04/2024
06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown